Hi everyone, I'm feeling trapped. I have changed all meds last year and I'm on 40 mg Prozac at the moment (increased maybe 2-3 week ago) but this week I had brain fog at work and I cant function like that for much longer. The thing is I think it's the high anxiety that caused it but then I take clonazepam and that too can cause it so either way I feel I dont have much options. This only thing I know is I need help. I will talk to my doctor Monday and the only thing I see is an increase cause if I cant focus on continuing my training, it will not be better on my anxiety. I also take Lithium so I dont think it's the possible side effect of low sodium from Prozac. Thanks for any input
Hi, Mia! You have been on Prozac for over 3 months right? I remembered we have a conversation couple months ago. You need to speak with your doctor, because your high levels of anxiety has been going on for far way too long. If Clonazepam neither is lessening the symptoms of your anxiety, you should gradually taper of it. Don’t rely on something that isn’t helping you ,especially “benzo’s.”
Subscribe to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and updates.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 6 Jan 2021), Cerner Multum™ (updated 4 Jan 2021), ASHP (updated 6 Jan 2021) and others.